Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 142391, 14 pages
http://dx.doi.org/10.1155/2014/142391
Research Article

Positive Solutions for -Type Singular Fractional Differential System with Coupled Integral Boundary Conditions

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2School of Science, Linyi University, Linyi, Shandong 276000, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
4Department of Mathematics and Informational Science, Yantai University, Yantai, Shandong 264005, China

Received 19 April 2014; Revised 27 August 2014; Accepted 15 September 2014; Published 3 November 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Ying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  4. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  5. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010.
  6. J. J. Nieto and J. Pimentel, “Positive solutions of a fractional thermostat model,” Boundary Value Problems, vol. 2013, article 5, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for mixed problems of singular fractional differential equations,” Mathematische Nachrichten, vol. 285, no. 1, pp. 27–41, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Zhang, L. Liu, and Y. Wu, “The uniqueness of positive solution for a singular fractional differential system involving derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1400–1409, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Liu, G. Wang, and L. Zhang, “Existence results for a coupled system of nonlinear neutral fractional differential equations,” Applied Mathematics Letters, vol. 26, no. 12, pp. 1120–1124, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Li, H. Zhang, and H. Tao, “Unique solution of a coupled fractional differential system involving integral boundary conditions from economic model,” Abstract and Applied Analysis, vol. 2013, Article ID 615707, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Xu and W. Liu, “Iterative solutions for a coupled system of fractional differential-integral equations with two-point boundary conditions,” Applied Mathematics and Computation, vol. 244, pp. 903–911, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Henderson and R. Luca, “Existence and multiplicity of positive solutions for a system of fractional boundary value problems,” Boundary Value Problems, vol. 2014, article 60, 2014. View at Publisher · View at Google Scholar
  14. L. Zhang, B. Ahmad, and G. Wang, “The existence of an extremal solution to a nonlinear system with the right-handed Riemann-Liouville fractional derivative,” Applied Mathematics Letters, vol. 31, pp. 1–6, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Zhang, C. Mao, Y. Wu, and H. Su, “Positive solutions of a singular nonlocal fractional order differential system via Schauder's fixed point theorem,” Abstract and Applied Analysis, vol. 2014, Article ID 457965, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. Liu, X. Yan, and W. Qi, “Positive solutions for coupled nonlinear fractional differential equations,” Journal of Applied Mathematics, vol. 2014, Article ID 790862, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. Bai and J. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Wang, H. Xiang, and Z. Liu, “Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractional differential equations,” International Journal of Differential Equations, vol. 2010, Article ID 186928, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  20. C. Yuan, “Multiple positive solutions for (n-1, 1)-type semipositone conjugate boundary value problems of nonlinear fractional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, no. 36, pp. 1–12, 2010. View at Google Scholar
  21. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988. View at MathSciNet